# SDR SWIA2020021848633

- Difficulty date: February 4, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DR RIGGING NOT POSSIBLE AFTER REPLACEMENT OF THE PAX DR FUSELAGE HINGE REPLACEMENT   (C-CHECK) RO 2/14/2020   REMOVED AND RE-INSTALLED PAX DOOR HINGE (FUESLAGE SIDE) REF CRJ900 SRM. PERFORMED FUSELAGE PRESSURE CHECK REF CRJ900 AMM. NO DEFECTS NOTED. SEE CONTINUE CARD FOR WORK PERFORMED
